# SDR SWAA2024120656259

- Difficulty date: November 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 AND RBL 43 WL 208.1 AT AFT GALLEY AREA 2024-686072<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 130060401; DUE DATE: 28-MAR-25.;[02] PERFORMED EVALUATED DAMAGE LOCATED ON FLOOR BEAM BS 986.5 AT RBL 43 AT AFT GALLEY AREA; DAMAGE FOUND WITHIN LIMITS IAW B737-800 SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1; PARAGRAPH 4.H (2)(B) FIGURE 104 DETAIL N. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
